# SDR SWAA2019042331940

- Difficulty date: April 18, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 36,603 hours, 18,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERG LIGHT BATT PACK FAIL CAPACITY TEST.   REMOVED AND REPLACED AFT RIGHT EMERG LIGHT BATT PACK LOCATION MO1672 PER AMM 33-51-11
